Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic description of homogeneous cones


Author: Josef Dorfmeister
Journal: Trans. Amer. Math. Soc. 255 (1979), 61-89
MSC: Primary 53C30; Secondary 17C35, 32M10
DOI: https://doi.org/10.1090/S0002-9947-1979-0542871-8
MathSciNet review: 542871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper finishes the author's investigations on homogeneous cones. As a result a classification of homogeneous cones is derived. The most important tool to get insight into the structure of homogeneous cones are J-morphisms. Therefore, in this paper we mainly deal with morphisms of homogeneous cones. The main result gives an algebraic description of J-morphisms. It includes a description of ``Linear imbeddings of self-dual homogeneous cones'' and the above mentioned classification of homogeneous cones. In a subsequent paper it will be used to describe homogeneous Siegel domains.


References [Enhancements On Off] (What's this?)

  • [1] H. Braun and M. Koecher, Jordan-Algebren, Springer-Verlag, Berlin and New York, 1966. MR 0204470 (34:4310)
  • [2] C. Chevalley, Théorie des groupes de Lie, Hermann, Paris, 1955. MR 0068552 (16:901a)
  • [3] J. Dorfmeister, Eine Theorie der homogenen, regulären Kegel, Dissertation, Univ. of Münster, 1974.
  • [4] -, Zur Konstruktion homogener Kegel, Math. Ann. 216 (1975), 79-96. MR 0382737 (52:3619)
  • [5] -, Inductive construction of homogeneous cones, Trans. Amer. Math. Soc. (to appear). MR 534125 (80h:32059)
  • [6] J. Dorfmeister and M. Koecher, Relative Invarianten und nicht-assoziative Algebren, Math. Ann. 228 (1977), 147-186. MR 0442050 (56:438)
  • [7a] -, Reguläre Kegel, Jber. Deutsch. Math.-Verein 81 (1979).
  • [7b] J. Dorfmeister, Peirce-Zerlegungen und Jordan-Strukturen zu homogenen Kegeln, preprint. MR 550726 (80k:17012)
  • [8] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [9] M. Koecher, Jordan algebras and their applications, Lecture Notes, Univ. of Minnesota, 1962.
  • [10] -, Eine Konstruktion von Jordan-Algebren, Manuscripta Math. 23 (1978), 387-425. MR 484779 (80a:17014)
  • [11] O. Rothaus, The construction of homogeneous cones, Ann. of Math. 83 (1966), 358-376. MR 0202156 (34:2029)
  • [12] I. Satake, Linear imbeddings of self-dual homogeneous cones, Nagoya Math. J. 46 (1972), 121-145. MR 0310085 (46:9188)
  • [13] È. Vinberg, The Morozov-Borel theorem for real Lie groups, Soviet Math. Dokl. 2 (1961), 1416-1419.
  • [14] -, The theory of homogeneous convex cones, Trans. Moscow Math. Soc. 12 (1963), 340-403. MR 0158414 (28:1637)
  • [15] -, The structure of the group of automorphisms of a homogeneous convex cone, Trans. Moscow Math. Soc. 13 (1965), 63-93. MR 0201575 (34:1457)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C30, 17C35, 32M10

Retrieve articles in all journals with MSC: 53C30, 17C35, 32M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0542871-8
Keywords: Homogeneous cone, infinitesimal automorphism, Jordan algebra
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society